| Model Number |
FW961R |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/12/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
Event or Problem Description
It was reported to aesculap ag that an activ l insertion instrument f/h8.5mm (part # fw961r) was used during a procedure performed on (b)(6) 2021.According to the complainant, one of the pins on the activl inserter that interfaces with the implant broke off.The complaint device was not returned to the manufacturer for evaluation.No patient complications were reported as a result of the event.Although requested, additional information has not been made available.The malfunction is filed under aag reference (b)(4).
Additional Manufacturer Narrative
Investigation results: up to now the products were not provided.Therefore, no investigation was possible.Batch history review: due to the fact that no lot number was provided, a review of the device history records for the complained device is not possible.Explanation and rationale/conclusion and root cause: without the product, an exact cause cannot be determined at this moment.Due to the constant monitoring of the compliance with our quality standards, as matters stand, a production or material defect can most likely be excluded.No capa required.